# SDR HEEA955079

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2754W
- Make and model: Bell 206L-1
- Aircraft serial: 45260
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8000
- Condition: Reads Low
- Location: Cockpit Airspeed
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE INDICATES 4 KNOTS LOW THROUGHOUT SCALE.
